# SDR UIEA2016063000556

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,704 hours, 17,403 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM-MAX TRIM TO THE LT EXCEED LIMIT 6.2, OK TO THE RT: 5.3.  MAX LIMIT 5.9.  DUE TO TEST TRIM ON RT WING DOWN POSITION, FOUND THE CONTROL WHEEL TURNS TO 29.4 DEGREES TO LT WING DOWN POSITION, FOUND 32.0 DEGREES RT WING DOWN 5.3 UNIT.  LT WING DOWN 5.9 UNIT IAW MM 27-11-00.
